# SDR QXEA2014030400172

- Difficulty date: February 26, 2014
- Submitted: March 4, 2014
- Operation: Air carrier
- Aircraft: N430QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4163
- Aircraft time: 16,393 hours, 17,637 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRACKET CORRODED INBD HINGE SHAFT FWD OF MACHINED WEB. REMOVED ANGLE IAW SRM 51-42-05-02-01.  DRILLED NEW BRACKET IAW SRM 51-40-07-02-01. INSTALLED BRACKET IAW SRM 51-42-05-02-01.
